# SDR 07FDEA00668

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WINGLET AFT MOUNTING AFT HOLE (WINGSIDE) FOUND CORRODED.  SUPPLEMENTAL 21 MARCH 07;  CORROSION ON LEFT HAND WING LOWER WINGLET AFT MOUNTING AFT HOLE (WINGSIDE) REMOVED AND REPAIR CARRIED OUT AS PER FEDEX EA 1-5730-107803,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
